# SDR GTIA2020112335459

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,339 hours, 4,562 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A`S REPORT DIRTY SOCK SMELL FROM 10,000 FT TO LANDING.  TS IAW TSM 05-50-00, NO SMELL NOTED CO-CONTAMINATION WITH AERO TRACER TESTER AIRCRAFT.  OK FOR SERVICE.
